# SDR QXEA0000092

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 3450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON UNDERSIDE OF UPPER FLANGE OF NR 1 GALLEY FLOOR SUPPORT BEAM, 7 FORWARD OF FRAME 3450.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4 B AND C.
